It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I'm 22 female who was a pysch major in college w/ ADHD. I know what all of you are talking about and have even studied it. The adderol XR was something I tried also for a while (I have been on adderoll for a few years) and had horrible results. I found that it wore off after only 4 hours (adderoll should last for 12) and I was extremely angry all of the time. My Dr and pharmisist have found several people's reactionthe same as mine. I was diagnosed w/ bi-polar disorder many years ago and was put on depicote and paxil, they didn't work. Then they thought that I had a substance abuse problem, I was 16 at the time and partied occasionally on the weekends but not to the extent of someone w/ an addiction problem, they realized when I stopped going out and partying in a matter of a day that it too was an incorrect diagnosis. Then finally someone caught on to the fact that I had ADHD. The symptons of all of these are very similar and although many people take meds for depression along with their ADHD meds most of the time they counteract each other and neither end up working full force. I had a problem with the time release pills when I was first put on it also, not to mention that I saw a lot of you are taking up to 60mgs a day and the max subscribed for ADHD is 40mgs. Only narcoleptics are diagnosed 60mgs a day. It sounds to me like your body is being pushed to become use to the high dose you are taking. It is counter acting b/c it can't handle such a high dose, basicly it is fighting it. I use to take 60mgs a day and found the same results as you are. I corrected the problem by starting my day at 20mgs and then every 3-4 hours I take about 10mgs until I know it is to late to take anymore. I don't experience any of the side effects anymore. I hope this info helps a little. Iknow that you have to be very careful on what you do and do not do w/ this drug, it is on eof the most controlled meds for a reason. Make sure you stay up to date on everything yourself and don't rely on your Dr, a lot of times they are the last to find out b/c there is so much else for them to keep up w/. The side effects are avoidable, it just takes time to find out how your body works with it. One last thing, make sure you take breaks from the meds, about every 3 or 4 months I will go off of it for a few weeks, It allows my body to rest and restore and keeps it from becoming immune the dose.





All times are GMT -7. The time now is 12:39 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!